skin-hair-icon
Itching in body
There has been itching for last 2 weeks. And about 10 days ago I had applied permite 5% all over body and took tablet tecrine 10 MG every day in the morning. The itching has reduced from before but not completely gone
37 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing the itching sensation.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Is there a visible red rash? Is the itching more at night?
Next Steps
Consult a dermatologist!
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Any family history of itching Consult a dermatologist first to confirm whether its scabies in that case all family members requires simultaneous treatment Don’t self medicate
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Itching will take time to get reduce. For detailed discussion and further management please do online consultation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.